Extra Strength Headache Powder Description from Goody's
The tried and true classic Goody's Powder for fast relief of minor aches and pains due to headaches, arthritis and colds.
Now available in new on-the-go sealed stick packs. Same powerful formula. Now easier to open, faster to take. Fast just got faster!
Temporarily relieves minor aches and pains due to:
-Minor arthritis pain
This product contains caffeine.
Active ingredients (in each powder): Acetaminophen 260 mg, Aspirin (NSAID) 520 mg, Caffeine 32.5 mg
Inactive ingredients: lactose monohydrate, potassium chloride
-Do not take more than directed (see overdose warning)
-Adults and children 12 years and over: place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or stir powder into a glass of water or other liquid.
-Do not take more than 4 powders in 24 hours unless directed by a doctor.
-Children under 12 years: ask a doctor.
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy Alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, shock, asthma (wheezing). Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, or 3 or more alcoholic drinks every day while using this product.
Stomach bleeding waring: This product contains an NSAID, which may cause severe stomach bleeding.